# SDR CALA2012022800131

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 46,472 hours, 15,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 146A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LEFT FRAME BRACKET AT STA 727D L CRACKED.  REPAIR LEFT FRAME BRACKET AT STA 727 D LT IAW EA 5310-04716 REV C.
